# SDR DL757060930

- Difficulty date: September 23, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 45,753 hours, 21,053 cycles
- Engine: Rroyce RB211TRENT89
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART REMOVED FROM AC 683.  SENT TO SHOP FOR CSVE.  WEDGE HAD HAIL DAMAGE AND IS A REQUIRED REPORTING ITEM IAW SRM 57-43-02D.  WEDGE REPLACED IAW SRM57-43-02D.  SLAT WAS RETURNED TO SERVICE AND SENT TO STOCK AS SPARE ON 11/08/06.
